Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sperm test done, has varricocoelle and less sperm count. Took multivitamins. Sperm count increased. Is this normal?

my husband took a sperm test and the results of the first test is that he has varricocoelle and his sperm count is less than 1M. we took a second opinion re-did the sperm test and the 2nd result was that his sperm count is 173M. prior to 2nd test, he took some male multivitamins. Is this jump from 1M to 173M normal in a matter of 3-4weeks?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
one should not believe on the report of only one pathology.for myself i used to do it at three lab.and i consider two same results as positive one.varicicoele is the main cause of infertility to cause sperm count have the best option to operate it rather than wasting time & money in another things.if its is the only cause to should not wait to making delay of operating it.
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor